# SDR MASA200601362

- Difficulty date: May 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,632 hours, 21,448 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Location: Rudder
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ASH 7243 IAD - THE CAPTAIN ABORTED THE TAKEOFF DUE TO A CONFIG RUDDER EICAS MESSAGE ON TAKE OFF.  UPON RETURNING TO THE GATE THE CAPTAIN CONTACTED MX CONTROL AND REPORTED THE RUDDER HAD BEEN BUMPED CAUSING THE CONFIG RUDDER MESSAGE.  MX PERFORMED AN OPERATIONAL CHECK OF THE RUDDER SYSTEM AND THE A/C RETURNED TO SERVICE.
